I was diagnosed with UTI on the 08/11/2015 when take to the ER they put me on an antibiotic ciproflaxcin 500 MG twice a day. In 2 days of the medication I started throwing up. The next day when take to the urgent care they asked me to stop all medications and put me on protonix and Phenagan. That was on the 08/14/2015. The family physician recommended us to see a gastroenterologist on the 09/08/2015. He recommended and upper esophageal endoscopy and a HIDA scan. The endoscopy was normal. But the HIDA scan results says ejection fraction 21%. If not treated will lead to biliary dyskinesia. I do not have any other symptoms or pain. Only vomiting and nausea. I feel Liquids triggers the vomiting. I throw up at least 50 times continuously in small portions till everything I ate comes out. It's more like a reflux. They are suggesting a surgery.
If your doctor is confident in the diagnosis, and given your extreme vomiting issues, it seems the surgery is inevitable. You might want to get a second opinion though, just to be sure. But vomiting all your food back isn't good for sure, and you can do without the gallbladder.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.